• question-icon

    Does Better Bitters affect the thyroid gland?

default
Posted on Tue, 18 Jul 2017 in Thyroid Problem and Hormonal Problems
Question: I took Better Bitters for while, stopped taking it because it was bothering my thyroid. Contacted my
endocrinologist and she was not familiar with Better Bitters and her assistant said I should see my EMT. When I went to my Endo on 4-19-17 it showed my thyroid to be stable. I was not taking Better Bitters then. I took it for gas, have lost weight.
doctor
Answered by Dr. Elona Xhardo 20 minutes later
Brief Answer:
The probiotics do not damage the thyroid.

Detailed Answer:
Hello
I have gone through your question.
I can understand your concern.

All the producted you mention above,provide powerful digestive support.

These products do not damage the thyroid gland.

If you were my patient i will ask to do the thyroid function tests(TSh, fT3 andfT4).If you have done these tests ,let ,me know your results and i will be happy to explain your actual thyroid situation.

Anyway,If your endocrinologist show that your thyroid gland is stable,than you have not reason to worry!

Hope this helps.
Best regards.



Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Elona Xhardo 31 minutes later
My thyroid was stable before I took Better Bitters. I have had half of my thyroid removed, have 2 nodules which are benign. Now I feel my thyroid sometimes worse than others. Could bitters have made it swell? What is the letter before T3 and T4?
doctor
Answered by Dr. Elona Xhardo 20 minutes later
Brief Answer:
In my opinion it is not Bitters the culpit.

Detailed Answer:
Hi again
Bitters is a supplement that do not affect the thyroid gland.

I need more details about the thyroid swelling.(When have you seen the swelling and do you feel pain or other thyroid related symptoms?)

The letter before T3 aand T4 is f and mean free T3 and freeT4 hormone.

Awaiting your response.
Wish you good health.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Elona Xhardo 17 minutes later
Okay, I am glad to know that Bitters does not effect the thyroid gland. I don't see that my thyroid is swollen but sometimes I feel like it is. No, I don't feel pain, it is just uncomfortable because that doesn't feel normal to me.
doctor
Answered by Dr. Elona Xhardo 7 minutes later
Brief Answer:
You dont have reason to worry.

Detailed Answer:
Hello

I suggest to do this simple investigation:touch your thyroid region and let me know if you fell pain in this region during the palpitation.

Second suggestion:you can do an thyroid ultrasound and understand if the swelling is real or not.

Glad that my information helped.
If you have other questions.feel free and ask.I will be happy to help.
Best regards.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Elona Xhardo

Endocrinologist

Practicing since :2008

Answered : 814 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Palpitation

doctor1 MD

Hi, I was severely anaemic after 1300ml blood loss when my baby was born 10 weeks ago. My iron level bloods came back normal this week, but i m...

doctor1 MD

my mother is 74 years old. for the last six months she is suffering from knee pain, burning sensation in the stomach weight loss, palpitations,...

doctor1 MD

I suffer from vertigo, which comes in attacks from 30 seconds to full days. MRI shows nothing and my doctors do not know what to do? I have asthma,...

doctor1 MD

Hi Doctor, IĆ¢??m in a seemingly unique situation in regard to my lung health for my age, and I hope to gain a more thorough understanding of what I...

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis...

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day...

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Elona Xhardo
  • Q - Suggest treatment for extreme fatigue and cough

  • Q - How to transform from a male to a female?

  • Q - What causes nausea, headache and low basal body temperature?

  • Q - Suggest treatment for symptoms of peripheral neuropathy

  • Q - Suggest treatment for severe hair loss while treating hypothyroidism

  • Q - Does intake of Omeprazole have an effect on Insulin secretion?

  • Q - Suggest treatment for water retention and edema

  • Q - Does Metformin interact with Glipizide?

  • Q - Is honey a good substitute for sugar while having diabetes?

  • Q - Is TPO antibody level of 1,189 a cause for concern?

backtotop2